# SDR DALA2024081208031

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 34,065 hours, 13,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6084832) SEAT 33DEF - 37DEF EMERGENCY PATH LIGHTS INOP. FOUND BATTERY PACK FOR M1672 BAD. R&R AS PER B737 AMM 33-51. ALL CHKS NML, A/C OK FOR SERVICE.
